# SDR ABXA9700434

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 995760015
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT OUTBOARD FLAP HINGE ATTACH ANGLE CRACKED.  REPLACED ANGLE IAW  DC9 SRM.
